# SDR SWAA2025081100138

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 26,885 hours, 13,667 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLOSING L1 DOOR GIRT BAR DROPPED OUT OF HOLDER<[01] RESECURED GIRT IN HOLDER AND PERFORMED GVI OF SLIDE PACK PER AMM 25-66-01. NO DEFECTS NOTED.
